# SDR VNAA202409010017

- Difficulty date: July 12, 2024
- Submitted: September 1, 2024
- Operation: Air carrier
- Aircraft: N547NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15317
- Aircraft time: 21,464 hours, 19,435 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH69031351
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL SKIN CUT OUT, (SEAL SEATLEMENT AREA), DOOR SURROUND STRUCTURE, MAIN AVIONICS COMPARTMENT.  CORROSION ON INTERNAL SKIN CUT OUT, (SEAL SEATLEMENT AREA), DOOR SURROUND STRUCTURE, MAIN AVIONICS COMPARTMENT WAS REMOVED AND FOUND WHITHIN LIMITS PER REO 690-53-21-032 REV - -
